# SDR R61A201402090251

- Difficulty date: February 9, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 17,552 hours, 13,760 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910325
- Condition: Cracked
- Location: Seat 7c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEAT PAN ON ROW 7C FOUND CRACKED. MX R & R SEAT PAN IAW SRM 51-42-00.
